# SDR SQ7A172002

- Difficulty date: March 10, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N281
- Make and model: Boeing 727251
- Aircraft serial: 21160
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part serial: N96265
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING SCHEDULED MAINTENANCE CRACKS WERE FOUND IN THE C-1 FAN BLADES NR 13 & NR 16.  REMOVED AND REPLACED THE C-1 FAN ASSY.
